# SDR YENA201801300057

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 59,627 hours, 21,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL HOLES FRAMES 35-36 RH CRACK INDICATIONS HOLE 7 IN FITTING ONLY. HOLES 6, 9 AND 23 IN SKIN ONLY.   R & R THE FITTING IAW SRM 51-42-11, & 51-49-00. REPAIRED AREA IAW SRM 51-43-00.
